A remark on invariance of quantum Markov semigroups

Veni Choi, Chul Ki Ko

Research output: Contribution to journalArticle

Abstract

In [3, 9], using the theory of noncommutative Dirichlet forms in the sense of Cipriani [6] and the symmetric embedding map, authors constructed the KMS-symmetric Markovian semigroup {St}t≥o on a von Neumann algebra M with an admissible function f and an operator x ∈ M. We give a sufficient and necessary condition for x so that the semigroup {St}t≥o acts separately on diagonal and off-diagonal operators with respect to a basis and study some results.

Original languageEnglish
Pages (from-to)81-93
Number of pages13
JournalCommunications of the Korean Mathematical Society
Volume23
Issue number1
DOIs
Publication statusPublished - 2008 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this